Medical Questions > Womens Health > Birth Control Forum

Side effects of Levelen or pregnancy?

I'm 22 and I first had sex (he pulled out) about 3 weeks ago and started levelen the day afterwards and have been on it since then. I've been experiencing heavy brown/blood discharge for almost 3 weeks and I feel extremely full, is this normal or should I be concerned? Thanks for any help.
Did you find this post helpful?
|

User Profile
replied June 22nd, 2012
Community Volunteer
It sounds like breakthrough bleeding from the pill. These side effects can take a cycle or two to stop. If it does not stop bythe time you start your next pack, please speak to your doctor again.

If you want to make sure you are not pregnant, a pregnancy test should be accurate 3 weeks after sex.

Best of luck!
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...